# SDR Z6WR20130812007

- Difficulty date: August 12, 2013
- Submitted: August 12, 2013
- Operation: General aviation
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Engine: Cfmint CFM567B26US
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Condition: Missing
- Location: Thrust Reverser
- Part time: 49,187 hours, 17,129 cycles
- Component: Thrust Reverser, Boeing
- Component part number: 315A229591
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THRUST REVERSER FOUND ONE LOOSE AND ONE MISSING  BOLTS
